American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57N12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Kei Nakamura. Fox reimbedding and Bing submanifolds. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Shi Cheng Wang and Qing Zhou. Symmetry of knots and cyclic surgery . Trans. Amer. Math. Soc. 330 (1992) 665-676. MR 1031244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Richard Denman and Michael Starbird. Shrinking countable decompositions of $S\sp{3}$ . Trans. Amer. Math. Soc. 276 (1983) 743-756. MR 688975.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Michael Starbird. Cell-like $0$-dimensional decompositions of $E\sp{3}$ . Trans. Amer. Math. Soc. 249 (1979) 203-215. MR 526318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J. W. Alexander. A proof and extension of the Jordan-Brouwer separation theorem . Trans. Amer. Math. Soc. 23 (1922) 333-349. MR 1501206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia